# SDR 98FDEA00266

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- System (JASC): 5270 · Door Warning System
- Part: Warning Syst
- Condition: Malfunction
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  DISCOVERED 6 FT AFT CABIN DOOR OPEN APPROX 2.5 INCHES.  DUMPED FUEL AND LANDED VCP WITHOUT INCIDENT.  RESET DOOR PER M/M 52-10-01-2 ARMS OK.  CHECKED FOR ELECTRICAL ANOMOLIES TO LOCK PIN RELEASE AND ACTUATOR.  FOUND NO POWER COMING OUT OF AFT DOOR LIMIT SWITCH IN THE DOOR STOW POSITION.  OK TO CONTINUE ON PREVIOUS DEFERRED.  INSTALLED DOOR WARNING LIGHT STRIKER PLATE, POSITION SWITCH PER M/M 52-70-00, DOOR INDICATION OPS CHECK GOOD PER M/M 52-70-00.
